# SDR DXTA200400286

- Difficulty date: April 1, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 2,396 hours, 1,483 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 9945363
- Part serial: 1561
- Condition: Malfunctioned
- Location: Anti Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR "HP DUCT O PRES - RIGHT" CAS MESSAGE.  REMOVED AND REPLACED RIGHT ENGINE HIGH PRESSURE ANTI-ICE SHUT OFF VALVE IAW CESSNA 750 MM CHAPTER 36-10-00, OPS CHECK GOOD.
